# SDR DALA2020090262921

- Difficulty date: August 25, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 48,036 hours, 23,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y1225 FROM FR66 TO FR68 AFT GALLEY AREA . CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1225 FROM FR66 TO FR68 AFT GALLEY AREA ASPER SRM A320 51-72-11 AND DWG # 53472845 ISSUE A RELEASE DATE 02APR98
